MathSciNet Relay Station
MathSciNet bibliographic data
MR2434295 (2009k:60034) 60E05 (44A10 62E10)
Letac, G.; Wesołowski, J. Laplace transforms which are negative powers of quadratic polynomials. Trans. Amer. Math. Soc. 360 (2008), no. 12, 6475–6496.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement